# SDR DALA2025042803294

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64885
- Aircraft time: 19,146 hours, 7,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7046244) FOUND LEFT AFT EMERGENCY LIGHTS INOP ON SVC CK. REMOVED AND REPLACED BATTERY PACK AND CHARGER AT LOCATION M1673 IAW B737 AMM 33-51. EMERGENCY LIGHT OPS CK GOOD.
